User Profile
Sorry for the delay. After my appt on .friday I got a horrible headache and was pretty much in bed all weekend. Anyway...

.Mike could tell how worried I was and decided to go with me. (thank god). She must have asked 15 times if I was sure I didn't have any bleeding at all. Because, evidently, It is fairly uncommon to not start after a round of the prometrium. (let alone 13 days after).

At first she was going to send me for some blood work and then take it from there when she gets the results. But, She told me to get dressed and to wait in the room for her. When she came back she had two rx's. So. I am on estrogen for 35 days and then progesterone for day's 25-35. She said that this will start my period. (and If it doesn't, we have much bigger problems then anyone thought). And I am not suppose to try to get pregnant while on these hormones. (she said it wouldn't be detrimental, but it isn't suggested). So I have to wait until my follow up on .aug 3rd.

For some reason after the app I didn't nothing but cry for a solid hour. (even when I went to get the blood work done). I'm pretty sure that is why I had the headache.
Did you find this post helpful?
|

User Profile
replied June 25th, 2007
Extremely eHealthy
I'm sorry you are having such a hard time and hope the medication works this time. Let us know how everything goes.
|
Did you find this post helpful?

User Profile
replied June 25th, 2007
Extremely eHealthy
THanks.

I'm actually handling is much better now. At first I was upset because I was having to take a break. (which is odd....because technically, we haven't actually 'tried' yet) I just kinda felt like she was taking away all hope. (like I was going to spontaniously o on day 125 or something.lol) But, I would have been much more upset had she just let me go until the tests were in. I like that she is being very proactive.

She sent me to have my prolactin tested and my thyroid. I also go tomorrow to have an ultrasound done to check on everything.

I just hope we get everything figured out.
|
Did you find this post helpful?

replied June 25th, 2007
Extremely eHealthy
Oh Christy, I'm so sorry that you are having such a hard time with your cycle. At least the doctor has a plan to get you to start af so that you can be on your way to getting pregnant again. Im sure you were so emotional because your cycle is all messed up therefore all your hormones are out of wack.

Did she say what could be the problem if this new rx regiment does not work? Hopefully it will not come to this. I know the idea of waiting is probably upsetting you, but just think of it as a way to make yourself healthier before you do conceive. Believe me, I know how much it sucks to be told that you have to hold off tring for any length of time.

Your follow up appointment is on my birthday and will be about the same time I will be getting the results of the pap back to see if we can start trying again.

Take care of yourself while trying this new medication. Let us know how it is working for you. I personally am interested in any side effects the meds have.
|
Did you find this post helpful?

User Profile
replied June 25th, 2007
Extremely eHealthy
Oh man, my hormones are all over the place! I watched .a .knights .tale yesterday, and cried like a baby. lol. I'm such a girl.

The waiting really bothered me at first. Then I started thinking about everyone else and .august. I thought it would be great if you, me and bridget all got our bfp's in .august.

My doctor didn't say what the problem would be if I didn't start, and i didn't ask her. I would be paranoid the whole time and spend the next 6 weeks looking everything up online and going insane.

The side effects were much worse on the progesterone then what I have experienced on the estrogen (so far). I really haven't seen a huge difference. I'm not entirely convinced that my headache (which I sill have) isn't from them. I started them on .friday so I have had 3 doses so far. Maybe, I will experience more in the next week or two. But, honestly I hope not. Any questions you have regarding the meds, just let me know!
|
Did you find this post helpful?

User Profile
replied June 25th, 2007
Experienced User
christy,

So sorry to hear about your crappy weekend. I hope they can get this figured out asap. Maybe it is time to see a reproductive endo, they can really help you with the hormones. Not to say your doc isnt smart, but re are used to this and have special tests and sonograms they do. I would be no where if it wasnt for mine.

Good luck again, and feel better.

Rebecca
|
Did you find this post helpful?
Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....